# SDR CALA2019053100862

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 80,519 hours, 20,814 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2. REF L/P 3347020, SEAL FROM LT O/B FLAP I/B SEAL MISSING. REF IPC 57-53-10-51 ITEM 100. SEAL REPLACED.
